English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/113488
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

Continuity of the constraint correspondence in parameterized Kuhn-Tucker problems with concave constraints

AuthorsFuente, Ángel de la ; Naranjo, María Teresa
KeywordsContinuity of correspondences
Kuhn-Tucker
Constraint correspondence
Issue Date1-Mar-1999
PublisherElsevier
CitationEconomics Letters 62(3): 301-305 (1999)
AbstractWe establish the continuity of the constraint correspondence in Kuhn-Tucker problems with concave constraints under mild additional assumptions.
Publisher version (URL)http://dx.doi.org/10.1016/S0165-1765(98)00256-0
URIhttp://hdl.handle.net/10261/113488
DOIhttp://dx.doi.org/10.1016/S0165-1765(98)00256-0
Identifiersdoi: 10.1016/S0165-1765(98)00256-0
issn: 0165-1765
Appears in Collections:(IAE) Artículos
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.